Home > Table of Contents


Proceedings of 2009 International Workshop on Information Security and Application (IWISA 2009)

Qingdao, China, November 21-22, 2009

Editors: Feng Gao and Xijun Zhu

AP Catalog Number: AP-PROC-CS-09CN004

ISBN: 978-952-5726-06-0

Page(s): 496-499

A Class of Random Deviation Theorems for Weighted Sums of Continuous Random Variables

Yuesheng Song and Weiguo Yang

Full text: PDF


Consider a sequence of continuous random variables, we introduce the notion of log-likelyhood ratio of stochastic sequences, as a measure of dissimilarity between their joint distribution and the product of their marginals. We obtain some deviation theorems for the Jamison type weighted sums of continuous random variables by using the generating function method.

Index Terms

continuous random variables, generating function, weighted sums, deviation theorems

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved